I'm a 30 year old Caucasian woman who has been with the same male Caucasian partner (husband) for 3.5 years. In the summer of 2008 I began having drenching night sweats - theycame often in the summer then went away in the winter. They came back the following summer and again they went away at winter. I have always thought they were because of a heavy winter duvet we use and because I seem to be a warmer person than normal. But now I read that night sweats are usually a sign of ominous disease such as HIV. Other symptoms I have are a few colds/flus over the last years and a UTI infection (kidney infection) which occured at the beginning of my relationship with my husband. Btw, he tested negative shortly after we began dating but I haven't had a test since 2005. Hope someone might be able to help...I'm absolutely petrified.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.